# SDR USAA2015021500009

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 47,602 hours, 17,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT LENSES ARE MISSING & INCORRECT AT ROWS 8L, 8R & 10L.  REPLACED LENSES AS REQUIRED AT ROWS 8L, 8R & 10L.
